Alert archive / Texas / High Wind Warnings in 2019

High Wind Warning 34, NWS Midland/Odessa, TX

October 23, 2019Culberson County, Texas

NWS Midland/Odessa, TX issued this high wind warning at Oct 23, 2019, 3:29 PM CDT for Culberson County, Texas. It took effect at Oct 24, 2019, 7:00 AM CDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 23, 2019, 3:29 PM CDT (20:29 UTC)
In effect from
Oct 24, 2019, 7:00 AM CDT
Expired
Oct 25, 2019, 3:05 AM CDT
In force
20 hr
Issued by
NWS Midland/Odessa, TX

County Culberson County, TX

The radar

The El Paso radar (KEPZ), 212 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2019-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2019-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3540 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

979 
WWUS74 KMAF 232029
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
329 PM CDT Wed Oct 23 2019

TXZ271-241000-
/O.UPG.KMAF.HW.A.0028.191024T1200Z-191025T0900Z/
/O.NEW.KMAF.HW.W.0034.191024T1200Z-191025T0900Z/
/O.NEW.KMAF.FZ.A.0001.191025T0600Z-191025T1400Z/
Guadalupe and Delaware Mountains-
Including the cities of Guadalupe Mountains NP and Pine Springs
229 PM MDT Wed Oct 23 2019

...HIGH WIND WARNING IN EFFECT FROM 6 AM THURSDAY TO 3 AM MDT
FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

* WHAT...For the High Wind Warning, northeast winds 40 to 50 mph 
  with gusts up to 60 mph expected. For the Freeze Watch, sub- 
  freezing temperatures as low as 25 possible.

* WHERE...Guadalupe and Delaware Mountains in Texas.

* WHEN...For the High Wind Warning, from 6 AM Thursday to 3 AM 
  MDT Friday. For the Freeze Watch, from late Thursday night 
  through Friday morning.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles. Frost and freeze conditions could kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong winds can cause power disruptions and hazards to trailers 
and high profile vehicles.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NMZ028-029-033-034-TXZ045>047-050-051-059-060-067-270-272>279-
241000-
/O.NEW.KMAF.FZ.A.0001.191025T0600Z-191025T1400Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Gaines-Dawson-Borden-Andrews-Martin-Loving-
Winkler-Ward-Guadalupe Mountains Above 7000 Feet-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-
Davis Mountains-Davis Mountains Foothills-Central Brewster County-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Gail, 
Andrews, Stanton, Mentone, Kermit, Monahans, 
Guadalupe Mountains NP, Van Horn, Pecos, Marfa, Fort Davis, 
Alpine, Big Bend NP, Panther Junction, and Marathon
329 PM CDT Wed Oct 23 2019 /229 PM MDT Wed Oct 23 2019/

...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

* WHAT...Sub-freezing temperatures as low as 27 possible.

* WHERE...Portions of southeast New Mexico, western portions of
  the Permian Basin and the higher terrain of west Texas.

* WHEN...From late Thursday night through Friday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
3 follow-up statements
561 
WWUS74 KMAF 240826
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
326 AM CDT Thu Oct 24 2019

TXZ271-242100-
/O.UPG.KMAF.FZ.A.0001.191025T0600Z-191025T1400Z/
/O.NEW.KMAF.HZ.W.0001.191025T0600Z-191025T1400Z/
/O.CON.KMAF.HW.W.0034.191024T1200Z-191025T0900Z/
Guadalupe and Delaware Mountains-
Including the cities of Guadalupe Mountains NP and Pine Springs
226 AM MDT Thu Oct 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
3 AM MDT FRIDAY...
...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT FRIDAY...

* WHAT...For the High Wind Warning, northeast winds 40 to 50 mph
  with gusts up to 60 mph expected. For the Hard Freeze Warning,
  sub-freezing temperatures as low as 27 expected.

* WHERE...High winds through Guadalupe Pass. Hard freeze for Guadalupe
  and Delaware Mountains in Texas.

* WHEN...For the High Wind Warning, from 6 AM this morning to 3 
  AM MDT Friday. For the Hard Freeze Warning, from midnight 
  tonight to 8 AM MDT Friday.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds will make driving difficult for motorists driving high
profile vehicles such as campers, vans, and tractor 
trailers. Use caution if you must drive.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NMZ028-029-033-TXZ045-270-272-275-277-278-242100-
/O.UPG.KMAF.FZ.A.0001.191025T0600Z-191025T1400Z/
/O.NEW.KMAF.HZ.W.0001.191025T0600Z-191025T1400Z/
Eddy County Plains-Northern Lea County-Central Lea County-Gaines-
Guadalupe Mountains Above 7000 Feet-
Van Horn and Highway 54 Corridor-Chinati Mountains-
Davis Mountains-Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Seminole, Guadalupe Mountains NP, 
Van Horn, Fort Davis, and Alpine
326 AM CDT Thu Oct 24 2019 /226 AM MDT Thu Oct 24 2019/

...HARD FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
9 AM CDT /8 AM MDT/ FRIDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...From 1 AM CDT /midnight MDT/ to 9 AM CDT /8 AM MDT/ 
  Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NMZ034-TXZ046-047-050-051-059-060-067-273-274-276-279-242100-
/O.UPG.KMAF.FZ.A.0001.191025T0600Z-191025T1400Z/
/O.NEW.KMAF.FZ.W.0002.191025T0600Z-191025T1400Z/
Southern Lea County-Dawson-Borden-Andrews-Martin-Loving-Winkler-
Ward-Eastern Culberson County-Reeves County Plains-Marfa Plateau-
Central Brewster County-
Including the cities of Eunice, Jal, Lamesa, Gail, Andrews, 
Stanton, Mentone, Kermit, Monahans, Pecos, Marfa, Big Bend NP, 
Panther Junction, and Marathon
326 AM CDT Thu Oct 24 2019 /226 AM MDT Thu Oct 24 2019/

...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM
CDT /8 AM MDT/ FRIDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...From 1 AM CDT /midnight MDT/ to 9 AM CDT /8 AM MDT/ 
  Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
872 
WWUS74 KMAF 241948
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
248 PM CDT Thu Oct 24 2019

TXZ271-251000-
/O.CON.KMAF.HW.W.0034.000000T0000Z-191025T0900Z/
/O.CON.KMAF.HZ.W.0001.191025T0600Z-191025T1400Z/
Guadalupe and Delaware Mountains-
Including the cities of Guadalupe Mountains NP and Pine Springs
148 PM MDT Thu Oct 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MDT FRIDAY...
...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
8 AM MDT FRIDAY...

* WHAT...For the High Wind Warning, northeast winds 40 to 50 mph 
  with gusts up to 60 mph expected. For the Hard Freeze Warning, 
  sub-freezing temperatures as low as 27 expected.

* WHERE...High winds through Guadalupe Pass. Hard freeze for 
  Guadalupe and Delaware Mountains in Texas.

* WHEN...For the High Wind Warning, from 6 AM this morning to 3 
  AM MDT Friday. For the Hard Freeze Warning, from midnight 
  tonight to 8 AM MDT Friday.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles. Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds will make driving difficult for motorists driving high
profile vehicles such as campers, vans, and tractor trailers. Use
caution if you must drive.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NMZ028-029-033-TXZ045-270-272-275-277-278-251000-
/O.CON.KMAF.HZ.W.0001.191025T0600Z-191025T1400Z/
Eddy County Plains-Northern Lea County-Central Lea County-Gaines-
Guadalupe Mountains Above 7000 Feet-
Van Horn and Highway 54 Corridor-Chinati Mountains-
Davis Mountains-Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Seminole, Guadalupe Mountains NP, 
Van Horn, Fort Davis, and Alpine
248 PM CDT Thu Oct 24 2019 /148 PM MDT Thu Oct 24 2019/

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT
MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...From 1 AM CDT /midnight MDT/ to 9 AM CDT /8 AM MDT/ 
  Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NMZ034-TXZ046-047-050-051-059-060-067-273-274-276-279-251000-
/O.CON.KMAF.FZ.W.0002.191025T0600Z-191025T1400Z/
Southern Lea County-Dawson-Borden-Andrews-Martin-Loving-Winkler-
Ward-Eastern Culberson County-Reeves County Plains-Marfa Plateau-
Central Brewster County-
Including the cities of Eunice, Jal, Lamesa, Gail, Andrews, 
Stanton, Mentone, Kermit, Monahans, Pecos, Marfa, Big Bend NP, 
Panther Junction, and Marathon
248 PM CDT Thu Oct 24 2019 /148 PM MDT Thu Oct 24 2019/

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 9 AM CDT /8 AM MDT/ FRIDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...From 1 AM CDT /midnight MDT/ to 9 AM CDT /8 AM MDT/ 
  Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
900 
WWUS74 KMAF 250805
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
305 AM CDT Fri Oct 25 2019

TXZ271-251400-
/O.CAN.KMAF.HW.W.0034.000000T0000Z-191025T0900Z/
/O.CON.KMAF.HZ.W.0001.000000T0000Z-191025T1400Z/
Guadalupe and Delaware Mountains-
Including the cities of Guadalupe Mountains NP and Pine Springs
205 AM MDT Fri Oct 25 2019

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS
MORNING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Sub-freezing temperatures as low as 25.

* WHERE...Guadalupe and Delaware Mountains in Texas.

* WHEN...Until 8 AM MDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NMZ028-029-033-TXZ045-270-272-275-277-278-251400-
/O.CON.KMAF.HZ.W.0001.000000T0000Z-191025T1400Z/
Eddy County Plains-Northern Lea County-Central Lea County-Gaines-
Guadalupe Mountains Above 7000 Feet-
Van Horn and Highway 54 Corridor-Chinati Mountains-
Davis Mountains-Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Seminole, Guadalupe Mountains NP, 
Van Horn, Fort Davis, and Alpine
305 AM CDT Fri Oct 25 2019 /205 AM MDT Fri Oct 25 2019/

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM
MDT/ THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 26.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...Until 9 AM CDT /8 AM MDT/ this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NMZ034-TXZ046-047-050-051-059-060-067-273-274-276-279-251400-
/O.CON.KMAF.FZ.W.0002.000000T0000Z-191025T1400Z/
Southern Lea County-Dawson-Borden-Andrews-Martin-Loving-Winkler-
Ward-Eastern Culberson County-Reeves County Plains-Marfa Plateau-
Central Brewster County-
Including the cities of Eunice, Jal, Lamesa, Gail, Andrews, 
Stanton, Mentone, Kermit, Monahans, Pecos, Marfa, Big Bend NP, 
Panther Junction, and Marathon
305 AM CDT Fri Oct 25 2019 /205 AM MDT Fri Oct 25 2019/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...Until 9 AM CDT /8 AM MDT/ this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Oct 23, 12:08 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Oct 23, 12:08 PM CDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1208 PM CDT Wed Oct 23 2019

.AVIATION...
18Z TAF issuance
VFR will prevail into the overnight period before a cold front
arrives by early Thursday morning. The front should make it
through KMAF, KCNM, KHOB, KINK, and KPEQ by 24/14Z and KFST by
24/18Z. Winds will become gusty behind the front with low cigs
(MVFR) filling in across the Permian Basin.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     83  53  60  36 /   0  10  20  20
Carlsbad                       82  48  57  33 /   0   0  10  10
Dryden                         84  61  79  42 /   0   0  20  30
Fort Stockton                  86  54  67  35 /   0   0  10  10
Guadalupe Pass                 74  47  54  30 /   0   0  10  10
Hobbs                          79  45  53  31 /   0  10  10  10
Marfa                          80  49  69  30 /   0   0  10  10
Midland Intl Airport           83  53  61  36 /   0  10  20  20
Odessa                         83  53  61  36 /   0  10  20  20
Wink                           85  51  64  34 /   0   0  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...High Wind Watch from Thursday morning through late Thursday
     night for Guadalupe and Delaware Mountains.

&&

29/99/99
Hazardous weather outlook, Oct 23, 2:59 PM CDT, 30 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
259 PM CDT Wed Oct 23 2019

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-242000-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
259 PM CDT Wed Oct 23 2019 /159 PM MDT Wed Oct 23 2019/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Strong winds will be possible through Guadalupe Pass Thursday.  A
High Wind Warning is in effect.

Very cold temperatures are expected Thursday night behind a strong
cold front. A freeze/hard freeze is possible across the higher
terrain, southeast New Mexico, and the northwest Permian Basin. A
Freeze Watch is in effect.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 3:20 AM CDTHigh Wind WatchMAFCulberson12 hr
Oct 23, 3:29 PM CDTFreeze WatchMAFAndrews, Borden, Brewster, Culberson, Dawson, Gaines and 7 more12 hr

Nearby

High Wind Warnings in Texas, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.